# SDR QR9R2023110800003

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721749425
- Aircraft time: 3,621 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297204
- Part serial: 43210
- Condition: Warning Message
- Location: Autopilot
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AP 1 FAIL CAUTION DISPLAYED ON CAD; UNABLE TO RESET. A TEST FLIGHT EVAL REVEALED AP1 FAILED ON THE AP MODULE DURING AP TEST. REMOVED AND REPLACED #1 AP MODULE IAW AMM 22-10-00, 4-1. TESTED OK IAW AMM 05-60-00, 6-1.
